MathSciNet Relay Station
MathSciNet bibliographic data
MR1915755 (2003e:35195) 35L70 (35C05 35G20)
Elwakil, S. A.; El-labany, S. K.; Zahran, M. A.; Sabry, R. Modified extended tanh-function method for solving nonlinear partial differential equations. Phys. Lett. A 299 (2002), no. 2-3, 179–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement